Homogeneous Algebraic Varieties Defined by Jordan Pairs.
Monatshefte für Mathematik, Tome 86 (1978), pp. 107-130
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1978__86_177882,
author = {Ottmar Loos},
title = {Homogeneous {Algebraic} {Varieties} {Defined} by {Jordan} {Pairs.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {107--130},
year = {1978},
volume = {86},
zbl = {0404.14020},
url = {http://geodesic.mathdoc.fr/item/MOMA_1978__86_177882/}
}
Ottmar Loos. Homogeneous Algebraic Varieties Defined by Jordan Pairs.. Monatshefte für Mathematik, Tome 86 (1978), pp. 107-130. http://geodesic.mathdoc.fr/item/MOMA_1978__86_177882/